Quantum Stochastic Integral Equations in Fock Space
Mathematica balkanica, Tome 9 (1995) no. 4, p. 329
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1995_9_4_a6,
author = {Andreas Boukas},
title = {Quantum {Stochastic} {Integral} {Equations} in {Fock} {Space}},
journal = {Mathematica balkanica},
pages = {329},
year = {1995},
volume = {9},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MABA_1995_9_4_a6/}
}
Andreas Boukas. Quantum Stochastic Integral Equations in Fock Space. Mathematica balkanica, Tome 9 (1995) no. 4, p. 329. http://geodesic.mathdoc.fr/item/MABA_1995_9_4_a6/